We study a two-person zero-sum game where players simultaneously choose sequences of actions, and the overall payoff is the average of a one-shot payoff over the joint sequence. We consider the maxmin value of the game played in pure strategies by boundedly rational players and model bounded rationality by introducing complexity limitations. First we define the complexity of a sequence by its smallest period (a nonperiodic sequence being of infinite complexity) and study the maxmin of the game where player 1 is restricted to strategies with complexity at most and player 2 is restricted to strategies with complexity at most . We study the asymptotics of this value and a complete characterization in the matching pennies case. We extend the analysis of matching pennies to strategies with bounded recall.

Playing off-line games with bounded rationality / Renault, J; Scarsini, Marco; Tomala, T.. - In: MATHEMATICAL SOCIAL SCIENCES. - ISSN 0165-4896. - 56:(2008), pp. 207-223. [10.1016/j.mathsocsci.2008.01.005]

Playing off-line games with bounded rationality

SCARSINI, MARCO;
2008

Abstract

We study a two-person zero-sum game where players simultaneously choose sequences of actions, and the overall payoff is the average of a one-shot payoff over the joint sequence. We consider the maxmin value of the game played in pure strategies by boundedly rational players and model bounded rationality by introducing complexity limitations. First we define the complexity of a sequence by its smallest period (a nonperiodic sequence being of infinite complexity) and study the maxmin of the game where player 1 is restricted to strategies with complexity at most and player 2 is restricted to strategies with complexity at most . We study the asymptotics of this value and a complete characterization in the matching pennies case. We extend the analysis of matching pennies to strategies with bounded recall.
Playing off-line games with bounded rationality / Renault, J; Scarsini, Marco; Tomala, T.. - In: MATHEMATICAL SOCIAL SCIENCES. - ISSN 0165-4896. - 56:(2008), pp. 207-223. [10.1016/j.mathsocsci.2008.01.005]
File in questo prodotto:
File Dimensione Formato  
mss2008RST.pdf

Solo gestori archivio

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 561.87 kB
Formato Adobe PDF
561.87 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11385/3160
Citazioni
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact